# SDR HNAA2016101200313

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 61,257 hours, 69,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: S00062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT PAX DOOR ENTRANCE IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 3351-PSI. OPS CHECKED GOOD IAW MM 33-52-00.
